MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC CYTOSURG; PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE

RIVERPOINT MEDICAL LLC CYTOSURG; PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE
Model Number T8665C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "per sales representative, 'dr.(b)(6) let me know that he had 3 sutures from the below box break during a surgery and that they may be defective.'".
 
Additional Manufacturer Narrative
The device was discarded and was not returned.Production records were reviewed.There were no conformities noted with the lot during production.All finished goods testing requirements were met prior to release.Three retained samples from the same lot were used to perform a knot pull tensile test.The retained samples used for the knot pull tensile test met requirements.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
CYTOSURG
Common Device Name
PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key18363797
Report Number3006981798-2023-00081
Device Sequence Number20836661
Product Code NBY
UDI-Device Identifier00810020084634
UDI-Public00810020084634
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT8665C
Device Lot Number23071808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown